# SDR ANCF2015031201

- Difficulty date: March 12, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N690AV
- Make and model: Airbus A319-132
- Aircraft serial: 5944
- Aircraft time: 3,019,088 hours, 1,689 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ENGINE 2 REVERSER FAULT, ENG 2 REV INHIBITED.  IAW AMM 78-30-00-040 -013 MX PROCEDURE FOR THE ENGS WERE ACCOMPLISHED, TESTED OK.
